# SDR IPXA2019062543745

- Difficulty date: May 22, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7048503
- Condition: Cracked
- Location: Bs 1877
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO COMPARTMENT LONGERON 40R IS CRACKED AT STA. 1877.REPAIRED CRACKED AFT CARGO COMPARTMENT LONGERON 40R BETWEEN Y=1878.5 TO Y=1894.6 IAW VT-SAA EA 011-5310-01-A7786 REV. IR AND UPS EO MD11-5310-72756-A. (MAJOR)
